Acute methaemoglobinaemia secondary to intentional dapsone overdose.

Hdl Handle:
http://hdl.handle.net/10147/122491
Title:
Acute methaemoglobinaemia secondary to intentional dapsone overdose.
Authors:
Narayanan, N; Conlon, N; Seigne, P
Citation:
Acute methaemoglobinaemia secondary to intentional dapsone overdose. 2010, 103 (9):285 Ir Med J
Journal:
Irish medical journal
Issue Date:
Oct-2010
URI:
http://hdl.handle.net/10147/122491
PubMed ID:
21186757
Item Type:
Article
Language:
en
MeSH:
Acute Disease; Adult; Anti-Infective Agents; Dapsone; Female; Humans; Methemoglobinemia; Methylene Blue
ISSN:
0332-3102

Full metadata record

DC FieldValue Language
dc.contributor.authorNarayanan, Nen
dc.contributor.authorConlon, Nen
dc.contributor.authorSeigne, Pen
dc.date.accessioned2011-02-21T09:34:11Z-
dc.date.available2011-02-21T09:34:11Z-
dc.date.issued2010-10-
dc.identifier.citationAcute methaemoglobinaemia secondary to intentional dapsone overdose. 2010, 103 (9):285 Ir Med Jen
dc.identifier.issn0332-3102-
dc.identifier.pmid21186757-
dc.identifier.urihttp://hdl.handle.net/10147/122491-
dc.language.isoenen
dc.subject.meshAcute Disease-
dc.subject.meshAdult-
dc.subject.meshAnti-Infective Agents-
dc.subject.meshDapsone-
dc.subject.meshFemale-
dc.subject.meshHumans-
dc.subject.meshMethemoglobinemia-
dc.subject.meshMethylene Blue-
dc.titleAcute methaemoglobinaemia secondary to intentional dapsone overdose.en
dc.typeArticleen
dc.identifier.journalIrish medical journalen

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.